MAUDE Adverse Event Report: EBI, LLC. SOFT-TOUCH ELECTRODES, 63B

EBI, LLC. SOFT-TOUCH ELECTRODES, 63B
Model Number N/A
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint (b)(4).Date of event: the event occurred sometime in (b)(6) 2013.Medical product: unknown.Therapy date: unknown.Customer has indicated that the product is in process of being returned to zimvie for investigation.Once the investigation is complete, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that the patient had more irritation after using the 63b electrodes.She is having to discontinue the use of the device per her dermatologist.If her spine surgeon determines she needs to restart the use of the device after her july appointment, she will use the 72r electrodes for a few hours a day.The patient explained the severity of the irritation with the 63b electrodes.The irritation began during the first week with the 63b electrodes.Her skin was itchy for about one week then her irritation spread all over her back and she had bumps and white bumps on her back.She saw her dermatologist who diagnosed her with irritant contact dermatitis, prescribed clobetasol propionate 0.05 cream, and asked her to discontinue the use of the electrodes.I asked the patient when she transitioned to the 63b electrodes if she completed the time test.The patient said she did not perform the time test with 63b electrodes.When she used the 63b electrodes the patient claims she changed to new electrodes every 2-3 days and rotated at that time.The patient cleaned her skin in the shower.The patient is allergic to penicillin, aleve, vioxx, celvane and gabapentin, combi patches.The patient reports her follow up with her surgeon in july and will follow up with us then.No further information has been reported at this time.
 
Event or Problem Description
It was reported that the patient had more irritation after using the 63b electrodes.She is having to discontinue the use of the device per her dermatologist.If her spine surgeon determines she needs to restart the use of the device after her july appointment, she will use the 72r electrodes for a few hours a day.The patient explained the severity of the irritation with the 63b electrodes.The irritation began during the first week with the 63b electrodes.Her skin was itchy for about one week then her irritation spread all over her back and she had bumps and white bumps on her back.She saw her dermatologist who diagnosed her with irritant contact dermatitis, prescribed clobetasol propionate 0.05 cream, and asked her to discontinue the use of the electrodes.I asked the patient when she transitioned to the 63b electrodes if she completed the time test.The patient said she did not perform the time test with 63b electrodes.When she used the 63b electrodes the patient claims she changed to new electrodes every 2-3 days and rotated at that time.The patient cleaned her skin in the shower.The patient is allergic to penicillin, aleve, vioxx, cevanes and gabapentin, combi patches.The patient reports her follow up with her surgeon in july and will follow up with us then.No further information has been reported at this time.
 
Additional Manufacturer Narrative
Review of the information provided by the customer and along with findings from the investigation, indicate there are no systemic issues with the product or lot.Therefore, the bill of materials (boms), material certifications, master labels, and product drawings were not requested or pulled during this investigation.The approved suppliers were not contacted, and the product was not pulled from stock for evaluation.No physical and/or functional condition could be found after review of the certificate of conformance that could be considered a causal factor for the reported complaint.The reported claim could be associated with a side effect/clinical condition of the patient which is unknown.The reported condition is related to clinical factors beyond the scope of the device investigation covered in the complaint investigation as part of the manufacturing review.Issue evaluation ie-00840 was initiated to investigate the received complaints of irritation/rash developed from the electrodes/cover patches.Hhed-10-2017-001 evaluated the risk to the patient.Therefore, no further actions are required at this time.This complaint will be tracked and trended per sop 114.0.2 bht complaint trending procedure for any adverse trends that may warrant further action.Highridge medical will continue to monitor for trends.This device is used for treatment.A follow-up report will be sent if additional information is obtained that adds value to the relevant content of this report.

Brand Name
SOFT-TOUCH ELECTRODES, 63B
Common Device Name
ELECTRODES
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
brianne mcgill
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key17139585
Report Number0002242816-2023-00076
Device Sequence Number12255274
Product Code LOF
UDI-Device Identifier00880304820852
UDI-Public00880304820852
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P850022/S017
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberN/A
Device Catalogue Number106130-22
Device Lot Number135401
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/15/2023
Supplement Report FDA Received Date06/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/30/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic